On a solution of the optimal stopping problem for processes with independent increments

Publication Type:
Journal Article
Citation:
Stochastics, 2007, 79 (3-4), pp. 393 - 406
Issue Date:
2007-06-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2007001347.pdf374.03 kB
Adobe PDF
We discuss a solution of the optimal stopping problem for the case when a reward function is a power function of a process with independent stationary increments (random walks or Levy processes) on an infinite time interval. It is shown that an optimal stopping time is the first crossing time through a level defined as the largest root of the Appell function associated with the maximum of the underlying process.
Please use this identifier to cite or link to this item: